# SDR AALA2019081439027

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 70,409 hours, 8,921 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0532
- Condition: Overheated
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED: REPORTS OF ELECTRICAL ODOR NEAR 2R ABOUT SAME TIME STATUS RECIRC FAN MESSAGE RECEIVED. MAINTENANCE MESSAGE SHOWING IS 21-24400, UPPER RECIRCULATION FAN (FWD) MOTOR DOES NOT FOLLOW COMMAND OR IS OVERHEATED. MAINTENANCE REMOVED AND REPLACED THE FWD UPPER RECIRC FAN IAW AMM 21-25-01. OPS CHECK OK.
